MathSciNet Relay Station
MathSciNet bibliographic data
MR2157944 11A25
Andrica, Dorin; Piticari, Mihai On some extensions of Jordan's arithmetic functions. Acta Univ. Apulensis Math. Inform. No. 7 (2004), 13–22.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement